# SDR SIMA9701545

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314AE
- Make and model: Saab 340B
- Aircraft serial: 340B314
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3560 - EMERGENCY FLOOR LIGHT OUT AT SEAT 7BC.  REMOVED AND REPLACED LIGHT BULB IN EMERGENCY FLOOR LIGHTING AT 7BC.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
